# SDR UIEA2013080600434

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,372 hours, 15,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 2 SLIDING WINDOW HAS DELAMINATION FROM TOP EDGE (INSPECTED NR 2 SLIDING WINDOW LT SIDE IAW AMM 56-11-00, DELAMINATION EXTENDS DOWN 2.8" MAX FROM TOP DOES NOT OBSTRUCT VISION WITHIN LIMITS AT THIS TIME.
